# SDR CA010301012

- Difficulty date: January 20, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 20,579 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 54C546349
- Condition: Failed
- Location: Mlg
- Part time: 20,465 hours, 27,572 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A RED GEAR UNSAFE LIGHT ASSOCIATED WITH THE NOSE LANDING GEAR WHEN GEAR WAS SELECTED DOWN DURING APPROACH. THE CREW INITIATED AN OVERSHOOT, AND PRFORMED AN ALTERNATE EXTENSION. THE AIRCRAFT LANDED UNEVENTFULY. MAINTENANCE REPLACED A FAULTY NLG SOLENOID SEQUENCE VALVE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
